# SDR CALA2016121901100

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 57,935 hours, 20,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: DL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY EXIT LIGHT HAS 1 EA BAD BULB. REMOVED AND REPLACED AND OPS CHECK GOOD FOR EMERGENCY EXIT LIGHT AT R-2 DOOR IAW AMM 33-51-01.
